MAUDE Adverse Event Report: RESPIRONICS, INC. ELEGANCE NEBULIZER; NEBULIZER SYSTEM, NON-HEATED

RESPIRONICS, INC. ELEGANCE NEBULIZER; NEBULIZER SYSTEM, NON-HEATED
Model Number 1106648
Medical Device Problem Codes Thermal Decomposition of Device (1071); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation that an elegance nebulizer would not power on.There was no report of patient harm or injury.The manufacturer received the device for evaluation and could confirm the customer's allegation that the device would not turn on.In addition, it was determined there were burn marks inside the top casing, thermal damage to the motor plastic casing, and exposed wires due to thermal damage.This report will be submitted as an initial final.The manufacturer concludes no further action is needed at this time.

Brand Name
ELEGANCE NEBULIZER
Common Device Name
NEBULIZER SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key16772018
Report Number2518422-2023-09290
Device Sequence Number6436961
Product Code BTI
UDI-Device Identifier00383730002798
UDI-Public00383730002798
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1106648
Device Catalogue Number1106648
Device Lot Number190322
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown